Acta mathematica scientia,Series A ›› 2021, Vol. 41 ›› Issue (6): 1768-1778.

Previous Articles     Next Articles

The Existence of Solutions for the Schrödinger-Chern-Simons-Higgs System

Jin Deng()   

  1. College of Mathematics and Statistics, Jiangxi Normal University, Nanchang 330022
  • Received:2020-12-25 Online:2021-12-26 Published:2021-12-02
  • Supported by:
    Postgraduate Innovation Fund of Educational Department in Jiangxi Province(YJS2020053)


In this paper, we study the existence standing wave solutions for a nonlinear Schrödinger equation coupled with a neutral scalar field and a gauge field. We establish the existence result for the case that the exponent p of nonlinear term is greater than 2.

Key words: Schrödinger equations, Neutral scalar field, Chern-Simons

CLC Number: 

  • O175.2